| Model Number |
SBL-3+23.5 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pupillary Block (2026); Unspecified Eye / Vision Problem (4471); Insufficient Information (4580)
| Date of Event |
05/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation and an investigation is on-going.The device remains implanted.A supplemental report will be submitted once additional requested information is provided along with review from medical monitor.
Event or Problem Description
Lenstec received an email stating "the exudate membrane appeared in the pupillary area 10 days after cataract surgery in the left eye, resulting in pupillary membrane closure, near vision decline.Lens remains implanted and no reported patient injury.".
Additional Manufacturer Narrative
There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.The device remains implanted.The assessment from the medical monitor concluded there was no evidence to indicate the iol as the source of the reported incident.
Event or Problem Description